JournalsrsmupVol. 121pp. 161–164

A Property of Generalized McLain Groups

  • Ahmet Arikan

    Gazi University, Ankara, Turkey
A Property of Generalized McLain Groups cover
Download PDF

Abstract

In this short note we show that if S is a connected unbounded poset and R a ring with no zero divisors, then a generalized McLain group G(R,S) with trivial center is a product of two proper normal subgroups.

Cite this article

Ahmet Arikan, A Property of Generalized McLain Groups. Rend. Sem. Mat. Univ. Padova 121 (2009), pp. 161–164

DOI 10.4171/RSMUP/121-9